# SDR WX0A071423

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304964
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP I/B VANE LEADING EDGE IS CHAFED AT I/B CORNER, 193A029 MARKED.  REMOVED RIGHT WING O/B FLAP I/B FLAP VANE AND REPAIRED AREA, RE-INSTALLED AND C/W CLEARENCE CHECKS.
